# SDR DALA2024072407445

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 90,367 hours, 11,809 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 ECAM MESSAGE AT DOOR L AFT CABIN AT FL 370. CORRECTIVE ACTION: CLEANED SENSOR BITE TEST OK NO HISTORY OK FOR SVC. (5735477)
